# SDR DXTA2018010400436

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N236QS
- Make and model: Amd FALCON2000
- Aircraft serial: 136
- Aircraft time: 13,680 hours, 8,618 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION, RECEIVED AN AMBER BRAKE ANNUNCIATOR.  DURING POSTFLIGHT,  IT WAS NOTED THAT THE LEFT HYDRAULIC RESERVOIR INDICATED WELL UNDER MINIMUM LEVEL.  ON ARRIVAL,  FOUND CODES 424, 425, 426, 427,  IN THE NR 2 BSCU.  FOUND CODE 331 IN THE NR 1 BSCU.  JACKED THE ACFT AND PERFORMED SEVERAL SWINGS AND OPERATIONAL CHECKS OF THE SYSTEM.  PERFORMED MULTIPLE TROUBLESHOOTING STEPS.   REPLACED THE SERVO VALVE R250GC, PRESSURE SWITCH R141GC, PCB 402JE, PRESSURE SWITCH L 148 GC, R148GC,  SERVO VALVE L251GC, PRESSURE SWITCH L 141GC, AND PCB 30GW.  BLED THE BRAKES AND OPS CHECKED SYSTEM. TAXIED AND FOUND NO DEFECTS. K DONE IAW AMM 31-41-57-900-801.
